TSA is a rare but serious complication that occurs as a result of accidental and unintentional injection at the wrong site. TSA is characterised by sudden decrease in blood pressure (hypotension), rapidly increasing motor block, temporarily loss of breathing, loss of consciousness, and dilated pupils
All content and media on the HealthEngine Blog is created and published online for informational purposes only. It is not intended to be a substitute for professional medical advice and should not be relied on as health or personal advice. Always seek the guidance of your doctor or other qualified health professional with any questions you may have regarding your health or a medical condition. Never disregard the advice of a medical professional, or delay in seeking it because of something you have read on this Website. If you think you may have a medical emergency, call your doctor, go to the nearest hospital emergency department, or call the emergency services immediately.